# SDR UALA2011070703369

- Difficulty date: July 6, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 51,528 hours, 6,069 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PACK 1' EICAS ADVISORY MESSAGE DISPLAYED.  NEITHER PTC IN CONTROL OF PACK 1 FOR 30 SECONDS OR PACK COMPONENT FAILURE OR OVERHEAT OR PACK TRIP DUE TO OVERHEAT OR OUT OF SEQUENCE.  CREW COMMENTS: PACK 1 2 3 EICAS FLASHED ON-OFF FOLLOWED BY ELECTRC-PLASTIC SMELL FOR 5HR. - HI-FLO CLRD SMELL.  CHECKED WIRINGS IN E&E BAY NO FAULTS FOUND CHECKED WIRING IN FWD MAIN CABIN NO FAULT FOUND.  AS PER SAMC ACCP.  FOLLOWING TASKS:  AMM21-51-00 AND FIM 21-00 TASK 81 0 ALL OK NO SMELL IN ALL CABIN, ALL SYS CHECKED OK.  NO ELEC SMELL NOTED IN ALL CABIN AREAS.  RUN ENG NO OIL SMELL NOTED SYS OK.  ALL PACKS OPERATED SEVERAL HRS NO ELEC SMELL NOTED.  PACKS OPS AND INDICATION NML.  ALSO NO FAULTS IN RELATION TO PACKS NOTED ON CMC.
